Idealtheorie in Ringbereichen

E. Noether

Mathematische Annalen (1921)

  • Volume: 83, page 24-66
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Noether, E.. "Idealtheorie in Ringbereichen." Mathematische Annalen 83 (1921): 24-66. <http://eudml.org/doc/158855>.

@article{Noether1921,
author = {Noether, E.},
journal = {Mathematische Annalen},
pages = {24-66},
title = {Idealtheorie in Ringbereichen},
url = {http://eudml.org/doc/158855},
volume = {83},
year = {1921},
}

TY - JOUR
AU - Noether, E.
TI - Idealtheorie in Ringbereichen
JO - Mathematische Annalen
PY - 1921
VL - 83
SP - 24
EP - 66
UR - http://eudml.org/doc/158855
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.